# SDR SWAA2014081930989

- Difficulty date: July 26, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 62,400 hours, 50,447 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546560
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME CRACKED AT BS 947+10 STRINGER 16R+7.5 INCHES.  REPAIRED FRAME IAW SRM & EA.
